# SDR IXKA9500003

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8883Z
- Make and model: Boeing 727225
- Aircraft serial: 21580
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer Ring
- Part number: MS166241037
- Condition: Missing
- Location: Fwd Entry Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ARRIVAL IN TPA, FLT 59, UNABLE TO OPEN L1 FWD ENTRY DOOR.  FOUND RETAINER RING MISSING ON UPPER DOOR GUIDE ARM LOCK PIN REINSTALLED UPPER DOOR GUIDE ARM LOCK PIN AND RING RETAINER PER MM 52-10.  OPS CHECKED OK.  (Z)
